MathSciNet Relay Station
MathSciNet bibliographic data
MR1183760 (94g:11079) 11P05 (11D85)
Deshouillers, Jean-Marc; Dress, François Sums of $19$ biquadrates: on the representation of large integers. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 1, 113–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement